MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDE TEST SYSTEM

ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDE TEST SYSTEM
Catalog Number 20767107322
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c501 module serial number was (b)(6).Sample material was requested for investigation.
 
Event or Problem Description
We received an allegation of questionable high results for multiple patient samples tested for triglycerides (trigl) on a cobas 6000 c501 module.A discrepant high result was provided for 1 patient sample.The initial result was 473.9 mg/dl.The repeat result was 311.1 mg/dl.
 
Additional Manufacturer Narrative
A sample quality issue was suspected.Ten samples with an oily film, along with sample probes, were submitted for investigation.The following findings were made: multiple inorganic substances were identified on the outer surface of the sample probes; within these, silicone was identified.The oily film was isolated on the sample aliquots.The analysis revealed that the oily film was from the separation gel in the sample containers.The investigation determined the event was due to a sample quality issue (oily film on the surface of the sample).A product problem was not identified.

Brand Name
TRIGLYCERIDES
Common Device Name
TRIGLYCERIDE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22586270
Report Number1823260-2025-02249
Device Sequence Number17278199
Product Code CDT
UDI-Device Identifier04015630918393
UDI-Public04015630918393
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K873049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number20767107322
Device Lot Number82371001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown